# SDR RRXA000037

- Difficulty date: January 17, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLES, LEFT WING, SLOT DOOR PANEL I/B NR 1 ENG HAD DETERIORATED SCREW HOLES.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.    REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-2-0 & 51-1-0.
